# SDR DALA2023031001786

- Difficulty date: March 9, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N845MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29719
- Aircraft time: 83,899 hours, 14,263 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1821 BATTERY PACK M738 FAILED DEEP CYCLE TEST. CORRECTIVE ACTION: R/R BATTERY PACK M738 REF B767-400 AMM 33-51. OPS CK GOOD (4049593)
